# SDR GTIA040220

- Difficulty date: March 19, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND L2 DOOR SLIDE LANYARD ROUTED INCORRECTLY.  RE-ROUTED L2 DOOR SLIDE LANYARD CORRECTLY.  (M)
